- -

A Kuratowski-Mrówka type characterization of fibrewise compactness

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A Kuratowski-Mrówka type characterization of fibrewise compactness

Show full item record

Neira U.; Clara M. (2011). A Kuratowski-Mrówka type characterization of fibrewise compactness. Applied General Topology. 12(1):41-47. doi:10.4995/agt.2011.1700

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86976

Files in this item

Item Metadata

Title: A Kuratowski-Mrówka type characterization of fibrewise compactness
Author:
Issued date:
Abstract:
[EN] In this paper a Kuratowski-Mrówka type characterization of fibrewisecompact topological spaces is presented.
Subjects: Fibrewise compactness , Kuratowski-Mrówka characterization , Tied filter , Tied ultrafilter
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2011.1700
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2011.1700
Type: Artículo

References

J. Adámek, H. Herrlich and G. E. Strecker, Abstract and Concrete Categories. The Joy of Cats, Wiley & Sons, 1990.

N. Bourbaki, General Topology, Addison Wesley, 1966.

D. Buhagiar, The category MAP, Mem. Fac. Sci. Eng. Shimane Univ. Series B: Mathematical Science, 34 (2001), 1–19. [+]
J. Adámek, H. Herrlich and G. E. Strecker, Abstract and Concrete Categories. The Joy of Cats, Wiley & Sons, 1990.

N. Bourbaki, General Topology, Addison Wesley, 1966.

D. Buhagiar, The category MAP, Mem. Fac. Sci. Eng. Shimane Univ. Series B: Mathematical Science, 34 (2001), 1–19.

E. Cech, Topological spaces, John Wiley and Sons, 1966.

M. M. Clementino, E. Giuli and W. Tholen, Topology in a category: compactness, Portugal. Math. 53 (1996), 397–433.

Richter, G. (2004). Exponentiability for maps means fibrewise core-compactness. Journal of Pure and Applied Algebra, 187(1-3), 295-303. doi:10.1016/s0022-4049(03)00128-2

S. Willard, General Topology, Addison-Wesley Publishing Company, 1970.

[-]

This item appears in the following Collection(s)

Show full item record